Fachbereich Mathematik und Informatik
Phillips-Universität Marburg

Publications of Pablo Ramacher

(in inverse chronological order)

Addendum to ''The equivariant spectral function of an invariant elliptic operator''
Pablo Ramacher
\ [pdf-file]
math.SP/1809.03687

Subconvex bounds for Hecke-Maass forms on compact arithmetic quotients of semisimple Lie groups
Pablo Ramacher (with Satoshi Wakatsuki)
\ [pdf-file]
math.NT/1703.06973

Singular oscillatory integrals in equivariant cohomology. Residue formulae for basic differential forms on general symplectic manifolds
Pablo Ramacher (with Panagiotis Konstantis and Benjamin Kuester)
\ [pdf-file]
math.SG/1606.00421

The equivariant spectral function of an invariant elliptic operator. $L^p$-bounds, Caustics and concentration of eigenfunctions
Pablo Ramacher
\ [pdf-file]
math.SG/1512.02193
J. Math. Pures Appl., DOI 10.1016/j.matpur.2017.10.005 (2017)

Quantum ergodicity and symmetry reduction
Pablo Ramacher (with Benjamin Kuester)
\ [pdf-file]
math.SP/1508.07381
\ [pdf-file]
math.SP/1508.03540
J. Funct. Anal. 273, no. 1, 41-124 (2017)

Addendum to "Singular equivariant asymptotics and Weyl's law"
Pablo Ramacher
\ [pdf-file]
math-SP/1507.05611
J. Reine Angew. Math. DOI 10.1515/crelle-2017-0001 (2017)

Wonderful varieties. Regularized traces and characters
Pablo Ramacher (with Aprameyan Parthasarathy and Stephanie Cupit)
\ [pdf-file]
math.AG/1403.1641
Math. Nachr. 290, no. 5-6, 756-773 (2017)

Singular equivariant asymptotics and the moment map. Residue formulae in equivariant cohomology
Pablo Ramacher
\ [pdf-file]
math.SG/1310.1687
\ [pdf-file]
math.SG/0906.2298
\ [pdf-file]
math.SG/0902.1248
J. Symplectic Geom. 14, no. 2, 449-539 (2016)

Equivariant heat asymptotics on spaces of automorphic forms
Pablo Ramacher (with Octavio Paniagua-Taboada)
\ [pdf-file]
math.AP/1202.4709
Trans. Am. Math. Soc. 368, No. 5, 3509-3537 (2016)

Equivariant Lefschetz formulae and heat asymptotics
Pablo Ramacher
\ [pdf-file]
math.AP/1108.2142v1

Integral operators on the Oshima compactification of a Riemannian symmetric space
Pablo Ramacher (with Aprameyan Parthasarathy)
\ [pdf-file]
math.DG/1106.0482v1
\ [pdf-file]
math.DG/1102.5069v1
J. Funct. Anal. (267), No. 4, 919-962 (2014)

Singular equivariant asymptotics and Weyl's law. On the distribution of the spectrum of an invariant elliptic operator
Pablo Ramacher
\ [pdf-file]
math.SP/1001.1515v3
J. Reine Angew. Math. 716, 29-101 (2016)

Reduced Weyl Asymptotics for pseudodifferential operators on bounded domains II. The compact group case
Pablo Ramacher (with Roch Cassanas)
\ [pdf-file]
math.AP/0710.0126.pdf
J. Funct. Anal. 256 (2009), 91-128

Reduced Weyl Asymptotics for pseudodifferential operators on bounded domains I. The finite group case
Pablo Ramacher
\ [pdf-file]
math.AP/0510261v2
J. Funct. Anal. 255 (2008), 777-818

Pseudodifferential operators on prehomogeneous vector spaces
Pablo Ramacher
\ [pdf-file]
math.RT/0402139
Comm. Part. Diff. Eqs. 31 (2006), no. 4, 515-646

Analysis on real affine G-varieties
Pablo Ramacher
[pdf-file]
SFB 288 preprint Nr. 593, math.RT/0309089
J. Lie Theory 15 (2005), no. 1, 299-320

Geometric and analytic properties of families of hypersurfaces in Eguchi-Hanson space
Pablo Ramacher
[pdf-file]
SFB 288 preprint Nr. 500, math.DG/0104250
J. Geom. Phys. 44 (2003) 407-474

Geometrische und analytische Eigenschaften von Hyperflaechen in der Eguchi-Hanson-Metrik
Pablo Ramacher
[pdf-file]
Dissertation im Fach Mathematik, eingereicht an der Math.-Nat. Fakultšt II der
Humboldt-Universitšt zu Berlin am 2.4.2001

Modular localization of elementary systems in the theory of Wigner
Pablo Ramacher
[pdf-file]
SFB 288 preprint Nr. 414, math.RT/9909112
J. Math. Phys. 41 (2000), no. 9, 6079-6089

Please note: According to general copyright rules, only preliminary versions are made available here.


ramacher@mathematik.uni-marburg.de


Pablo Ramacher / October, 2018